What does the after-day pill to you (in a bad way)?
I don’t want answers such as “use a condom”, cause I always do, or “shut your legs” or anything insulting. I just want true, informative answers, so I can make more intelligent choices.So here goes, what damages can cause the after-day pill if I take it too many times, more than 4 times in a year, and maybe twice in a month?
More Answers to “What does the after-day pill to you (in a bad way)?“its not “bad” its just a strong dose of birth control pills .you could have side effects that birth control pills give.
Plan B is an extremely high dosage of chemical hormones. It contains the same chemical hormones found in some types of birth control. It is supposed to prevent ovulation and, in very rare cases, prevent the egg from fertilizing. If you are already pregnant it will not do anything except maybe cause birth defects.If you take it too much, your cylces are going to be very messed up and very unpredictable. You will get stuck in the same cycle of taking this pill b/c you won’t be able to tell if you are close to your period or if you are late etc…I think this pill is a very stupid thing. The full side effects are not known yet and I will be willing to bet that many more negative things are found with this pill by making it so available. It just can not be good to give yourself such a high dose of hormones that often! If you have to go to the doctor for a Rx for birth control pills then you should go to the doctor for this pill too. They should be making birth control OTC before this pill.Here are some warnings about this pill…Plan B is a relatively new drug, and as a result there has not been much testing on its effect on the body. Some of the commonly reported side effects are nausea, abdominal pain, tiredness, headache, menstrual changes, dizziness, breast tenderness, and vomiting. After taking Plan B it is not uncommon to have an irregular period. This could mean heavier bleeding, lighter bleeding, or a delayed period. It can take time before your body will go back to normal and stabilize itself. Women who have diabetes should be monitored while taking Plan B, and women with pelvic inflammatory disease should not take Plan B, except under a physician’s careful monitoring. Unfortunately, a lot of women don’t know if they have diabetes and/or don’t know if they have pelvic inflammatory disease. After taking Plan B there is also an increased risk of ectopic pregnancy. An ectopic pregnancy is a pregnancy that is occurring anywhere outside of the uterus. The most common type of ectopic pregnancy is sometimes referred to as a tubal pregnancy because it is one that is occurring in the woman’s fallopian tube. If this goes unnoticed, a woman could be at serious risk. Even a small delay in diagnosing an ectopic pregnancy can be fatal. Plan B does not protect against HIV infection (AIDS) or other sexually transmitted diseases. It is generally recommended that any sexually active woman seek testing for sexually transmitted diseases.Another major problem concerning Plan B is the effect it could have if you are already pregnant. A woman may have unprotected sex with her partner and rush to get the morning-after pill; however, when she takes Plan B she may be pregnant from a previous time she had sex. Women who have a known or suspected pregnancy should not take the pills, according to the manufacturers of Plan B. Have you taken a pregnancy test? It is very hard to find un-biased information on this drug b/c of how publicized it has been and how political it has gotten. Be very careful and wary of that!
The day-after pill is basically equal to taking four birth control pills, two at a time, twelve hours apart. So, the same risks that you encounter simply being on the pill – such as increased risks of blood clot or stroke – would apply. As far as other possible side affects, I would suggest calling your local planned parenthood center for more information.
Others have told you about the side effects and problems with over use of the morning after pill, so I won’t. But, if you are always using a condom and are still needing to use the morning after pill twice a month, (or even four times a year) something else is very wrong here. Are you overly paranoid about getting pregnant even with the condom? If that is the case, avoid sex when you are ovulating. Are the condoms breaking twice a month?? If that’s the case you need to make sure they are being put on properly (read the directions on the package and pay attention to the part about leaving an air space at the end), are the lubricated type, that you are using extra (condom safe!) lubrication, etc,. Are the condoms slipping off twice a month? Than make sure your man pulls out as soon as he has ejaculated and that one of you is holding onto the rim of the condom as he pulls out. The morning after pill is a wonderful thing, but it is not something you should be putting your body through so often. You say you want to make an intelligent choice, so the best thing you can do is get to your gyn or planned parenthood and discuss other methods of birth control that may work better for you because condom failure four or more times a year is obviously not so effective.
My advice would be to just go on the regular pill. Like people said before the morning-after pill is the same thing as regular hormanol birth control, it’s just quite a lot stronger.
probably nothing, but you should know that it is not nearly effective as conventional contraception. morning after is only about 75% effective.
being in that situation with my gf a couple of times, cuz she likes to panic and freak out even when she’s on the pill. anyways it wont do anything to you, harmful that is. Its just gonna screw up ur cycle for a bit. Dont ask me how I know this, I would prefer not to know this stuff, but unfortunately my gf tells me every little detail. I hope this helps.